Yung Myung Oh, Publications

Manuscripts submitted or in preparation
 

  1. Oh, Y. M. Riemannian Submersion and Lagrangian isometric immersion II. In preparation.
  2. Oh, Y. M. Riemannian Submersion and theta-slant isometric immersion. In preparation.
  3. Seo, Y. L., & Oh, Y. M. A curve satisfying with constant American Journal of Undergraduate Research. December 2014.

Refereed papers

  1. Oh, Y. M. 2013 Riemannian Submersions and Lagrangian Isometric Immersion 1. International Electronic Journal of Geometry, 6(2):14-18.
  2. Oh, Y. M. 2009 A construction of Lagrangian submanifolds of complex Euclidean spaces using Legendre curves. Kodai Math Journal 32:521-529.
  3. Oh, Y. M. and Kang, Joon H. 2005 Lagangian H-umbilical submanifolds in quaternion Euclidean spaces. Tsukuba J. of Mathematics, 29(1) .
  4. Oh, Y. M. and Kang, Joon H. 2004 The explicit representation of flat Lagrangian H-umbilical submanifolds in quaternion Euclidean spaces. Mathematical Journal of Toyama University 27:101-110.
  5. Bang, K.S., Kang, J. H., and Oh, Y. M 2004 Uniqueness of coexistence state with small perturbation. Far East J. Math. Sci 14(1):27-42.
  6. Kang, J.H., Lee, J. H., and Oh, Y. M. 2004 The existence, nonexistence and uniqueness of global positive coexistence of a nonlinear elliptic biological interacting model Kangweon-Kyungki Math. Jour. 12(1):77-90.
  7. Kang, J.H. and Oh, Y. M. 2004 The existence and uniquness of a positive solution of an elliptic system. Journal of Partial Differential Equations 17(1):29-48.
  8. Kang, J. H. and Oh, Y. M. 2002 Uniqueness of coexistence state of general competition model for several species. Kyungpook Math. Journal 42(2):391-398.
  9. Kang, J.H., and Oh, Y. M. 2002 A sufficient condition for the uniqueness of positive steady state to a reaction diffusion system. Journal of Korean Math. Soc. 39(3):377-385.
  10. Oh, Y. M. 2002 Explicit construction of Lagrangian isometric immersion of a real space form  M^n(c) into a complex space form N^(n)(4c), Math. Proc. Camb. Phil. Soc., 132(1).
  11. Oh, Y. M. 1992 On the intersection form of 4-manifolds, Master Thesis, Ewha Women's University.
Phone: 269-471-3423   Email: math@andrews.edu
Andrews University is a Seventh-day Adventist institution of higher education
Phone: 1-800-253-2874   E-mail: enroll@andrews.edu
Copyright © 2014 Andrews University
Berrien Springs, Michigan 49104